I am new to this type of medication. My bp was extremely high, have pain associated with a hip replacement, and a torn meniscus. I started feeling like it wasn't worth it to get out of bed. I just do not feel well most of the time.
Hi, Marci. Sertraline (Zoloft) can be taken in the morning or evening as long as it's taken at the same time each day. Two potential side effects of sertraline are drowsiness and restlessness so if it makes you feel drowsy it would be best to take it at bedtime, but if restlessness if a problem take it in the morning. Remember that any potential side effects generally subside within a week or so.
Be patient ~ you may not feel the good effects of your sertraline for several weeks and it takes 6-8 weeks for your blood level to become therapeutic.
Monitor your blood pressure closely as sertraline can raise or lower BP's in some cases.
Best wishes and good luck to you! Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 2 answers
Posted 23 Sep 2013 • 1 answer
Posted 11 Jul 2014 • 1 answer
Posted 16 Dec 2014 • 1 answer
Posted 28 Dec 2014 • 2 answers